Vol. 7 No. 2 (2024): volume 7 issue 2
Published:
2024-06-03
Articles
-
On a New Version of Grierer-Meinhardt Model Using Fractional Discrete Calculus
Abstract views: 399 /
PDF downloads: 376
-
On Graded W-2-Absorbing Second Submodules On Graded W-2-Absorbing Second Submodules
Abstract views: 196 /
PDF downloads: 128
-
Lotka-Volterra System of Predator-Prey Type with Time-Dependent Diffusive
Abstract views: 732 /
PDF downloads: 218
-
Interplay of Covered Quasi Ideals and Quasi Bases in Semigroup Theory
Abstract views: 184 /
PDF downloads: 151
-
$\rho$-Einstein solitons in Lorentzian para-Kenmotsu manifolds
Abstract views: 289 /
PDF downloads: 211
-
Numerical Solutions for the Time Fractional Black-Scholes Model Governing European Option by Using Double Integral Transform Decomposition Method
Abstract views: 271 /
PDF downloads: 181
-
Blow-up Phenomena For Pseudo-Parabolic Kirchhoff Equations With Logarithmic Nonlinearity
Abstract views: 451 /
PDF downloads: 262
-
Stability of an unemployment model with a non-linear job creation
Abstract views: 293 /
PDF downloads: 194
-
Geometric properties of submanifolds of a Riemannian manifold in tangent bundles
Abstract views: 296 /
PDF downloads: 211
-
WEIGHTED INEQUALITIES FOR THE TRACES OF FUNCTIONS REPRESENTED BY THE RIESZ GENERALIZED POTENTIALS
Abstract views: 159 /
PDF downloads: 95
-
Two Energy groups Neutron Diffusion Model in Spherical Reactors
Abstract views: 423 /
PDF downloads: 130
-
Applications of higher-order q-derivative operator for a new subclass of meromorphic multivalent q-starlike functions related with the Janowski functions
Abstract views: 231 /
PDF downloads: 137
-
Exact Solution of System of Multi-Photograph Type Delay Differential Equations Via New Algorithm Based on Homotopy Perturbation Method
Abstract views: 324 /
PDF downloads: 216